MathSciNet Relay Station
MathSciNet bibliographic data
MR760973 (86e:22009) 22D40 (11J61 11J69)
Berend, Daniel Multi-invariant sets on compact abelian groups. Trans. Amer. Math. Soc. 286 (1984), no. 2, 505–535.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement